# SDR FDEA202204161054

- Difficulty date: April 16, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300*
- Aircraft serial: 668
- Aircraft time: 70,018 hours, 25,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO #251UH FLOOR PANEL WAS FOUND EDGE DAMAGED.   REPAIRED THE DAMAGED AREA I.A.W A300-600 SRM 53-10-20-201 P.205-206, PARA.9A, FIG.201
